# SDR HNAA0400128

- Difficulty date: October 25, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 32,130 hours, 35,424 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3933 REPORTED HAVING A STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT SHORTLY AFTER CAPTAIN'S ADI FAILED.  MAINTENANCE COULD NOT DUPLICATE.  ADI OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
